# SDR MWEA98768

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Shifted
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN'T READ GALLEY DOOR SLIDE PRESSURE GAUGE DUE TO SHIFT OF SLIDE.  MAINTENANCE ADJUSTED GALLEY DOOR SLIDE.
